# SDR MASA200800184

- Difficulty date: March 5, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 13,438 hours, 9,235 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Not Seated
- Location: Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 7319 IAD-SAV.  PAX DOOR WARNING MESSAGE ON T/O.  RESEATED PSEU, CLEANED DOOR SENSORS, OPS CHECK GOOD.
